Conditional function equations and orthogonal additivity.

Jürg Rätz; Luigi Paganoni

Aequationes mathematicae (1995)

  • Volume: 50, Issue: 1-2, page 135-142
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Rätz, Jürg, and Paganoni, Luigi. "Conditional function equations and orthogonal additivity.." Aequationes mathematicae 50.1-2 (1995): 135-142. <>.

author = {Rätz, Jürg, Paganoni, Luigi},
journal = {Aequationes mathematicae},
keywords = {conditional functional equations; orthogonal additivity},
number = {1-2},
pages = {135-142},
title = {Conditional function equations and orthogonal additivity.},
url = {},
volume = {50},
year = {1995},

AU - Rätz, Jürg
AU - Paganoni, Luigi
TI - Conditional function equations and orthogonal additivity.
JO - Aequationes mathematicae
PY - 1995
VL - 50
IS - 1-2
SP - 135
EP - 142
KW - conditional functional equations; orthogonal additivity
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.